# SDR RAIA9912017

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- Engine: Garrtt TPE33112UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89737525
- Condition: Failed
- Location: Rt Engine
- Part time: 2,633 hours
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

7071-STL- RIGHT ENGINE WOULD NOT MAKE TARGET TORQUE ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT ENGINE FUEL CONTROL.
